Posted by: Fluffy | 2009-08-24


Hi , I am 54 years old and have been on HRT [ angelia ] for 6 months . However , I have spotted everyday and have booked with my doc to change medication to another brand . I also feel fatigued on a daily basis and my weight has increased . Any suggestions as to the next best brand etc .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is really a question of trial and error as different people react differently to differnt products.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Friend4life | 2009-08-24

my ovaries was removed in March and I have been using Estrofem 2mg since April 09 but i my skin have become so sentive that i can' t wear anything with long sleeves, headaces and depression seem to be worse. my doctor does not seem to think that it is a problem. can you please suggest any test or other HRT that i can try.

Reply to Friend4life

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.